| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: date of event: unknown as information was not provided.If explanted; give date: not applicable as it has not been confirmed if the iol was explanted or remains implanted in the patient's eye.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zxr00 27.5 diopter intraocular lens (iol) model was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.The doctor plans on performing iol explant in the coming weeks due to complaint of refractive surprise of -1.25.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 09/12/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in a lens case.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.